# SDR C2XA10SH012

- Difficulty date: January 3, 2010
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 19,444 hours, 10,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 SHEAR CLIP AT CARGO DOOR CUTOUT HAS CORROSION (LOCAL LEVEL 3).  MAINTENANCE REMOVED AND REPLACED SHEAR CLIP AND SPLICE AT FRAME 65 CARGO CUTOUT STRINGER 16L-18L IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
